MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number B1090-040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a restenosed, heavily calcified, heavily tortuous arteriovenous anastomosis that is 80% stenosed.Once at the lesion, the 9.0x40mm armada 35 balloon dilatation catheter (bdc) ruptured at 10 atmospheres during the first inflation.A new armada 35 bdc was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the heavily tortuous and heavily calcified anatomy such that the balloon became damaged and subsequently ruptured during the inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA¿
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24109389
Report Number2024168-2026-00305
Device Sequence Number5976127
Product Code LIT
UDI-Device Identifier08717648154904
UDI-Public(01)08717648154904(17)280430(10)41105G1
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB1090-040
Device Catalogue NumberB1090-040
Device Lot Number41105G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown